# SDR SWIA202164652

- Difficulty date: December 15, 2021
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N713SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10174
- Aircraft time: 45,663 hours, 29,560 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FS 280 RH ANGLE HAS A SUSPECTED CRACK (MARKED)   (C CHECK RO 02/22/2022)   REMOVED AND RE-INSTALLED FS.280 RH SHEARBOX OB FWD ANGLE REF. CRJ 700 SRM 51-42-21-001-001-A01, NO CRACKS FOUND PER NDT REPORT.
